Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Shot Reaction (http://www.lowcarbfriends.com/bbs/medi-weightloss/732220-shot-reaction.html)

clross1221 08-20-2011 08:39 PM

Shot Reaction
 
Has anyone had a reaction to the shots? The B12 shots are fine, but I found that I was really sore after getting the other one.

cjackson 08-26-2011 07:30 AM

Hi. Yes, my nurse told me that the shot could be painful and cause soreness...and it did!! I think it has something to do with it being injected into muscle. Try rubbing the area that you get the shot next time, it seems to make the pain subside faster...hope that helps. Good Luck with your weight loss.

christyran1228 08-26-2011 04:46 PM

Yeah, the B6 shot stings pretty good. :)

Tellfair 08-27-2011 10:37 AM

I had no reaction for my first three times going into the clinic but this past week I had green bruising for the first time. I mentioned that to the physician who said it could possibly depend on how tensed the muscles were when the shots were administered, I do tend to do that I think. I don't just let them give them to me, I tense up a bit.

The B shot is a stinger alright.


All times are GMT -7. The time now is 02:16 PM.